# SDR CALA2020011900173

- Difficulty date: January 16, 2020
- Submitted: January 19, 2020
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737724
- Aircraft serial: 28948
- Aircraft time: 65,723 hours, 23,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 111A24012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER WING TANK ATTACHED FITTING CRACKS AT STA 540 RBL 7 MKD DOT REF NR 99867244 REMOVED AND REPLACED FITTING AT MAIN CABIN CENTER WING TANK STA 540 RBL 7 IAW SRM 51-40-02 AND SRM 51-40-05. SEALANT AND FUEL VAPOR BARRIER WILL BE APPLIED ON NONROUTINE 99867457 C/W INSPECTION.
